# SDR DALA2021052102820

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 90,943 hours, 40,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 DURING INSPECTION MAINTENANCE FOUND THE R/H SIDE FRAME 1640 (3) FASTNERS BELOW THE INTERCOSTAL STRAP S-14 WITH INDICATIONS OF DEFECTS (CRACKS) NOTED. FASTENERS ARE MARKED IN RED SHARPIE AND INDICATIONS ARE MARKED AND MAPPED. CRACKS ARE ESTIMATED TO BE .250" IN LENGTH. FRAME REPAIRED PER ERA 591634-14AD. (LP 1813250)
